# SDR 20010423CW009

- Difficulty date: March 7, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N58TA
- Make and model: Beech 58
- Aircraft serial: TH596
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Inoperative
- Location: Dynamic Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT GO UP ALL THE WAY.  FOUND DYNAMIC BRAKE RELAY OPENING UP UNDER A LOAD IN THE UP POSITION.  REMOVED AND REPLACED RELAY.  OPS CHECKED GOOD.
